# SDR DALA2019070104009

- Difficulty date: June 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,964 hours, 37,414 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Out Of Alignment
- Location: Ac System
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 682 BURNING RUBBERY OIL, MUSTY SMELL IN AFT CABIN ROWS 35-36 AND AFT GALLEY. CORRECTIVE ACTION: REFERENCE LOG PAGES 1146762, 5926540 AND 5926544 FOR CORRECTIVE ACTION. FOUND CLAMP MISALIGNED AND DUCT LEAKING BADLY. REPOSITIONED DUCT AND CLAMP LEAK CHECK GOOD. (5926539)
